About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 230871, 3 pages
http://dx.doi.org/10.1155/2013/230871
Research Article

Analysis of Stability of Traveling Wave for Kadomtsev-Petviashvili Equation

1College of Mathematics and Information Science, Qujing Normal University, Qujing, Yunnan 655011, China
2College of Information Science and Engineering, Yunnan University, Kunming, Yunnan 650091, China

Received 31 January 2013; Accepted 4 February 2013

Academic Editor: de Dai

Copyright © 2013 Jun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents the boundedness and uniform boundedness of traveling wave solutions for the Kadomtsev-Petviashvili (KP) equation. They are discussed by means of a traveling wave transformation and Lyapunov function.